# SDR SWIA202263876

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 39,816 hours, 36,043 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FAILED BACKLASH OF RH AILERON SYTEM 2 PCU AND SYSTEM 3 PCU AFTER HARDWEAR AND PCU OUTPUT LINK CHANGE, RH AILERON REQUIRES ASSEMBLY REPLACEMENT.   (FILED - CLOSED)REMOVED AND REPLACED RH AILERON PER AMM 27-15-01. SEE ATTACHED TASK CARD 27-900-1001-SKY FOR R&R. SEE TASK CARD 27-900-1003-SKY FOR FLIGHT CONTROL PATH DISRUPTION. / TORQUE WRENCH: SN: 1114603204 CAL DUE: FEB-22
